MathSciNet Relay Station
MathSciNet bibliographic data
MR1998929 (2004f:57035) 57R30 (37C10 37D20 37E99 57M50 57M60 57N10)
Fenley, Sérgio R. Pseudo-Anosov flows and incompressible tori. Geom. Dedicata 99 (2003), 61–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement